# SDR DALA2025033102383

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,253 hours, 12,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EMERG PATH LIGHT INOP AT SEAT 46JH. CORRECTIVE ACTION: REPLACED WIRE HARNESS PER A330 AMM 33-51. (6863701)
